Aa
A
A
A
Close
Liver Disorders Community
4.49k Members
Avatar universal

Liver toxicity?

Day 1: 16 extra strength Tylenol
Day 2: 16 extra strength Tylenol
Day 3: 16 extra strength Tylenol (in the am)+8 more in the evening
Day 4: 16 extra strength Tylenol (in the am)+8 more in the evening
-VERY little vomiting an hour later + nausea
Day 5: 16 extra strength Tylenol
-little vomiting an hour later
-very unsteady
-frequent urination
Now (24 hours after last dose) I just feel a little dizzy and unsteady but otherwise completely fine. No symptoms of liver damage. I'm quite positive I will be completely fine because honestly (this is going to make me sound ridiculous...) I always tolerate high doses of meds well and I'm, like, immune to side effects. But, none the less, I wanted a second opinion. Your thoughts??
Also, I'm 160lbs and 5 ft tall
3 Responses
1530171 tn?1448133193
Are you trying intentionally to harm yourself
or perhaps to draw attention?
You have by far exceeded the recommended
upper limits for extra strength tylenol.
The concern is that your liver cannot sustain this level of toxicity. You are NOT immune to the side effects, you just think you are because you do not experience any symptoms
yet...
Please check yourself in the hospital asap!
Here's a short story that appeared in the Toronto Star a few years ago, which relates to all this.
In 2006, a couple from Vancouver Island, Chuck and Tammie Campbell, received a phone call from their daughter’s roommate: something was wrong with Ashley.

Their daughter Ashley, then 19, was going through a typical teenage phase: she was arguing with her parents, had moved into her own apartment and was struggling with boy troubles.

At Ashley’s apartment, they discovered their daughter dazed and confused. An empty bottle of Tylenol was in the bathroom; Ashley said she had “taken Tylenol and nothing else.”

At the hospital, Ashley told her parents she wanted to get better. It never occurred to them that she would NOT — until the doctor told them Ashley’s liver had been destroyed!

Ashley’s death took three agonizing days. Her father remembers how her brain swelled, her organs shut down and her blood stopped clotting. Ashley would shake and bolt upright, screaming in pain. Everything swelled; her belly, filled with gas that released in “long awful belch-like bursts of air”; her tongue, so thick her mouth couldn’t close; her eyes, which oozed with “red-yellow goo.”

Sorry about the graphic details, however, I hope for your sake this hits "home"!

If you need help and support, please do not hesitate to
post at the appropriate Communities here in MedHelp.
There are many seasoned and caring members, who can offer you some good advice and support, but your first priority is to check yourself in your nearest hospital!
Best wishes,
Niko
Avatar universal
Yes, I am trying to kill myself. I'm aware it's a slow and painful death. I've been in and out of hospital for 3 years...I'm not going back. I'm sick of treatment resiestant OCD, complex PTSD,  depression, epilepsy, conversion disorder, and other physical health conditions affecting my heart, muscles, and intestines that we haven't been able to diagnose. I'm 21 and try haven't been able to treat it yet-so I doubt they will be able to before I miss out on the "best" years if my life. I want to know if this is going to be enough to kill my liver or if I should find a way to get more.
1 Comments
O.K. you got my full attention now.
Posting here, shows me that you're asking for help.
Don't let the lack of results get to you.
There's something fundamental that has been missed.
If you're up to it post at the undiagnosed symptoms community all your details and I'll take it from there.
There's always the option of private messaging, if you want to keep it confidential.
I'm familiar with what you're going through.
Niko
Just go to my profile and you'll find the send message option.
707563 tn?1553635552
Hi there -

Please go to the emergency room or call your therapist or psychiatrist. It's awesome to talk to TheLightSeeker, who's great, but you also need medical attention for the possible liver damage you may have now.

We wish you the best.

Emily
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem